Solution of fuzzy fractional differential equations using homotopy analysis method

Authors

  • Meng Oon Lee Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur.
  • N. Kumaresan Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur.
  • Kuru Ratnavelu Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur.

DOI:

https://doi.org/10.11113/matematika.v32.n2.931

Abstract

This paper presents an efficient analytical solution for fuzzy fractional differential equations (FDEs) using homotopy analysis method. HAM is the generalization of various methods like homotopy perturbation method and Adomian decomposition method. The main advantage is its rapid convergence to the solution without using perturbation or restrictive assumptions. Illustrative numerical example are presented for the proposed method.

Downloads

Published

2017-04-27

How to Cite

Lee, M. O., Kumaresan, N., & Ratnavelu, K. (2017). Solution of fuzzy fractional differential equations using homotopy analysis method. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 32(2), 113–119. https://doi.org/10.11113/matematika.v32.n2.931

Issue

Section

Articles